# SDR VNAA2015020900006

- Difficulty date: February 9, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 26,872 hours, 26,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Out Of Position
- Location: Avionics Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CABIN NOT PRESSURIZING DURING CLIMBOUT.  LEVELED AT 10,000 FT AND CABIN WAS AT 8,000 FT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND OVERBOARD EXHAUST SHUTOFF VALVE, SOV, IN OPEN POSITION. MAINTENANCE SELECTED OVERBOARD EXHAUST SOV TO CLOSED POSITION IAW AMM.  ACFT RELEASED FOR SERVICE.
